# SDR UALA2012090605019

- Difficulty date: September 5, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 44,606 hours, 17,121 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964422
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON EMERGENCY LIGHTS TEST, RED EMERGENCY SEAT LIGHT AT 20C DID NOT ILLUMINATE.  DEFERRED EMERGENCY SEAT PATH LIGHTING INOP AT 20C.  MEL REF 3350C, DF700.   REMOVED & REPLACED EMERGENCY PATH LIGHT ASSY AT SEAT 20C, OPS CHECK'S GOOD.
